# SDR UALA2010122004649

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,863 hours, 10,791 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 145
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PNEUMATIC HEALTH CHECK, PRSOV FAILED HEALTH CHECK.  R & R NR2 ENG REPLACED PRSOV IAW MM.  OPS CHECK TO BE PERFORMED ON NR 2389N00564 BY EMP 600301 AND INSP 831 ON NR 2389N00539.
